American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40B05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Hirofumi Tsumura. Evaluation formulas for Tornheim's type of alternating double series. Math. Comp. 73 (2004) 251-258. MR 2034120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Chen Greif and David Levin. The $d_2$-transformation for infinite double series and the $D_2$-transformation for infinite double integrals. Math. Comp. 67 (1998) 695-714. MR 1464144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. L. Glasser. Reduction formulas for multiple series . Math. Comp. 28 (1974) 265-266. MR 0328414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia